# SDR ABXA2014031241

- Difficulty date: March 12, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 61,133 hours, 45,807 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Beam
- Part number: 113T94444
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TE ANGEL 661CB AFT ATTACH CHANNEL CORRODED AROUND NUTPLATE.  REMOVED PN 113T1944-44 SUPPORT BEAM IAW SRM 51-40-02 & INSTALLED FABRICATED SUPPORT BEAM IAW REA B657-60904 & B767 SRM 51-40-02.  SDR INFO CORRODED, PN 113T944-44, PART NAME PANEL SUPPORT BEAM, SN NSN, WS LOCATION 508 - 534.  ACFT WAS GROUNDED.
